Complutense University Library

Unexpected subspaces of tensor products

Villanueva, Ignacio and Pérez García, David and Cabello Sánchez, Félix (2006) Unexpected subspaces of tensor products. Journal of the London Mathematical Society. Second Series, 74 (2). pp. 512-526. ISSN 0024-6107

[img]
Preview
PDF
253kB

Official URL: http://jlms.oxfordjournals.org/content/74/2.toc

View download statistics for this eprint

==>>> Export to other formats

Abstract

We describe complemented Copies Of l(2) both in C(K-1)circle times C-pi(K-2) when at least one of the compact spaces K-i is not scattered and in L-1(mu(1))circle times L-is an element of(1)(mu(2)) when at least one of the measures is not atomic. The corresponding local construction gives uniformly complemented copies of the l(2)(n) in c(0)circle times(pi)c(0.) We continue the study of c(0)(l(2)(n)) showing that it contains a complemented copy of Stegall's space c(0)(l(2)(n)) and proving that (c(0)circle times(pi)c(0))" is isomorphic to l infinity(l(infinity)(n)circle times(pi)l(infinity)(n)) together with other results. 2 In the last section we use Hardy spaces to find an isomorphic copy of L-p in the space of compact operators from L-q to L-r, where 1 < p, q, r < infinity and 1/r = 1/p + 1/q.


Item Type:Article
Uncontrolled Keywords:Dunford-Pettis property; Banach-spaces
Subjects:Sciences > Mathematics > Mathematical analysis
ID Code:11823
Deposited On:14 Dec 2010 07:58
Last Modified:04 Dec 2014 11:45

Repository Staff Only: item control page